# SDR CA160113005

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,567 hours
- Engine: Ge CF343B1
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: B080115212
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 1B HYD ACMP WOULD NOT COME ONLINE (ELECTRIC PUMPS - ACMP 1B). WIRES DB44B12WHT, DB4512BLU AND WIRE DB46ORN WERE SHORTED TOGETHER UNDER CABLE TIE 2` AWAY FROM HYDRAULIC PUMP 1B. A SECTION OF THE WIRES WAS REPLACED. THEY WERE SPLICED IAW STANDARD PRACTICES 20-16-00. C/B CBP-A5 WAS ALSO REPLACED.
